# SDR 02FDEA00076

- Difficulty date: January 31, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  HAD INDICATION OF ASYMMETRICAL OUTBOARD FLAPS LOCKED OUT. R&R INDICATOR PER MM 27-52-021-2.
